Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello

I have been on Accutane before and it worked but had a relapse but it had cleared my back, chest and forehead. I'm planning on going on another course and i understand it makes the acne worse before it gets better, could this cause my chest, back and forehead acne to break out again?

I took a course for 5 months/ 60mg at the age of 17, im now 21 and was wondering does taking two courses decrease the chance of a relapse?

If anyone could help it will be much appreciated

Thanks

Share this post


Link to post
Share on other sites

I've just started my first accutane course 4 days ago, and my derm told me already there is a good chance I may have to do a second course further down the line. Generally, as a rule, he told me 2 is the magic number when it comes to clearing acne on accutane. I've read other peoples logs on doing two courses, and generally they say, the second course is similar to the first course, except the side effects, IB etc usually aren't as bad (it may just be a case of those people know what they've already gone through the first time and just cope with it better). And for a lot of people it puts the acne into complete remission, or at the very least, leaves very very mild acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×